# SDR AALA20120918011

- Difficulty date: September 17, 2012
- Submitted: September 19, 2012
- Operation: Air carrier
- Aircraft: N338AA
- Make and model: Boeing 767223
- Aircraft serial: 22335
- Aircraft time: 93,844 hours, 18,771 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATION FOUND ON OUTBOARD TRAILING EDGE FLAP 31 INCHES FROM INBOARD EDGE.  ACCOMPLISHED HOT BOND REPAIR PER SRM 51-70-07.
